# SDR AALA20101122TUL14

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BABC15155537075T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA OF CORROSION JUST FORWARD OF STATION 760, RIGHT SIDE, INNER CHORD OF CREASE BEAM.  INSTALLED CREASE BEAM AND SPLICE STATIONS 756 TO 810 PER AARD 53-30-13-1.
